Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 3, Pages 453–470 (Mi tvp4461)  

This article is cited in 12 scientific papers (total in 12 papers)

Baeyes disorder problems on filtered probability spaces

M. V. Zhitlukhin, A. N. Shiryaev

Steklov Mathematical Institute of the Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00949
Ministry of Education and Science of the Russian Federation 11.634.0073


DOI: https://doi.org/10.4213/tvp4461

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:3, 497–511

Bibliographic databases:

Received: 07.08.2012

Citation: M. V. Zhitlukhin, A. N. Shiryaev, “Baeyes disorder problems on filtered probability spaces”, Teor. Veroyatnost. i Primenen., 57:3 (2012), 453–470; Theory Probab. Appl., 57:3 (2013), 497–511

Citation in format AMSBIB
\Bibitem{ZhiShi12}
\by M.~V.~Zhitlukhin, A.~N.~Shiryaev
\paper Baeyes disorder problems on filtered probability spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 3
\pages 453--470
\mathnet{http://mi.mathnet.ru/tvp4461}
\crossref{https://doi.org/10.4213/tvp4461}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3196783}
\elib{https://elibrary.ru/item.asp?id=20732969}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 3
\pages 497--511
\crossref{https://doi.org/10.1137/S0040585X97986072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000324172100008}
\elib{https://elibrary.ru/item.asp?id=20455231}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884130651}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4461
  • https://doi.org/10.4213/tvp4461
  • http://mi.mathnet.ru/eng/tvp/v57/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Zhitlukhin, A. A. Muravlev, “On Chernoffs hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. V. Zhitlukhin, A. N. Shiryaev, “Optimal stopping problems for a Brownian motion with disorder on a segment”, Theory Probab. Appl., 58:1 (2014), 164–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. E. Z. Ferenstein, A. Pasternak-Winiarski, “Mathematical model of detecting disorders in service systems”, 2015 20th International Conference on Methods and Models in Automation and Robotics (MMAR) (Miedzyzdroje, Poland), IEEE, 2015, 724–727  crossref  isi
    4. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. D. I. Lisovskii, “Bayesian disorder problem for the Brownian bridge”, Russian Math. Surveys, 71:5 (2016), 967–969  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. L. S. Lima, “Modeling of the financial market using the two-dimensional anisotropic Ising model”, Physica A, 482 (2017), 544–551  crossref  mathscinet  isi
    7. S. Lleo, W. T. Ziemba, “Predicting stock market crashes in China”, J. Portf. Manage., 44:5 (2018), 125–135  crossref  mathscinet  isi
    8. L. S. Lima, L. L. B. Miranda, “Price dynamics of the financial markets using the stochastic differential equation for a potential double well”, Physica A, 490 (2018), 828–833  crossref  mathscinet  isi
    9. Krawiec M. Palmowski Z. Plociniczak L., “Quickest Drift Change Detection in Levy-Type Force of Mortality Model”, Appl. Math. Comput., 338 (2018), 432–450  crossref  mathscinet  isi  scopus
    10. Kruse T. Strack Ph., “An Inverse Optimal Stopping Problem For Diffusion Processes”, Math. Oper. Res., 44:2 (2019), 423–439  crossref  isi
    11. Lleo S., Ziemba W.T., “Can Warren Buffett Forecast Equity Market Corrections?”, Eur. J. Financ., 25:4 (2019), 369–393  crossref  isi
    12. Xu Z.Q. Yi F., “Optimal Redeeming Strategy of Stock Loans Under Drift Uncertainty”, Math. Oper. Res., 45:1 (2020), 384–401  crossref  mathscinet  isi
  •     Theory of Probability and its Applications
    Number of views:
    This page:762
    Full text:208
    References:91
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021